Inequalities for Covering Codes

Published

Journal Article

Any code C with covering radius R must satisfy a set of linear inequalities that involve the Lloyd polynomial LR(x); these generalize the sphere bound. The “syndrome graphs” associated with a linear code C help to keep track of low weight vectors in the same coset of C (if there are too many such vectors C cannot exist). As illustrations it is shown that t[17,10] = 3 and t[23,15] = 3, where t[n, k] is the smallest covering radius of any [n, k] code. © 1988 IEEE.

Full Text

Duke Authors

Cited Authors

  • Calderbank, AR; Sloane, NJA

Published Date

  • January 1, 1988

Published In

Volume / Issue

  • 34 / 5

Start / End Page

  • 1276 - 1280

Electronic International Standard Serial Number (EISSN)

  • 1557-9654

International Standard Serial Number (ISSN)

  • 0018-9448

Digital Object Identifier (DOI)

  • 10.1109/18.21257

Citation Source

  • Scopus